Alert archive / New York / Special Weather Statements in 2016

Special Weather Statement, NWS Buffalo, NY

August 10, 2016Monroe County, New York

NWS Buffalo, NY issued this special weather statement at Aug 10, 2016, 3:06 AM EDT for Monroe County, New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2016, 3:06 AM EDT (07:06 UTC)
Expired
Aug 10, 2016, 4:00 AM EDT
In force
54 min
Issued by
NWS Buffalo, NY

County Monroe County, NY

The radar

The Buffalo radar (KBUF), 89 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2016-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2016-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
1813 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

483 
WWUS81 KBUF 100706
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
306 AM EDT WED AUG 10 2016

NYZ003-004-100800-
WAYNE-MONROE-
306 AM EDT WED AUG 10 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WAYNE AND MONROE
COUNTIES...

AT 305 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
CHURCHVILLE...OR NEAR CHILI...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROCHESTER...GREECE...IRONDEQUOIT...CHILI...BROCKPORT...EAST
ROCHESTER...WEBSTER...FAIRPORT...BRIGHTON AND GATES-NORTH GATES.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 390 NEAR EXIT 12.
 INTERSTATE 90 NEAR EXIT 46.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4309 7793 4313 7791 4313 7794 4323 7798
      4326 7760 4324 7758 4323 7753 4327 7742
      4328 7721 4306 7722 4302 7790
TIME...MOT...LOC 0705Z 256DEG 31KT 4312 7784 

$$

TMA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 10, 2:24 AM EDT, 42 minutes earlier.

Area forecast discussion, Aug 10, 2:24 AM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
224 AM EDT WED AUG 10 2016

.SYNOPSIS...
The combination of increasing humidity and a passing upper level
disturbance will bring scattered to numerous showers and
thunderstorms overnight into Wednesday morning. Following the
departure of this feature, midsummer heat and humidity will persist
through Thursday and Friday, with a potentially rainy period then
arriving for the upcoming weekend.

&&

.NEAR TERM /THROUGH TODAY/...
Radar imagery showing a broad complex of thunderstorms arcing across
western NY early this morning. These storms are closely tied to a
mid level shortwave and 30kt 925mb speed max shifting over the
forecast area. Have done large scale edits to the forecast grids to
account for expanding coverage of thunderstorms as they shift north
and east. Latest HRRR is handling the storms well so have leaned
the forecast grids heavily toward this mesoscale guidance along with
some hand edits to work in radar extrapolation.

These storms are working with a plume of GOMEX-based moisture with
precipitable water values in the vicinity of 2 inches. There also
exists some weak to modest instability per SPC MesoAnalysis. Storm
environment favors heavy rain which should remain sub severe with a
lack of significant wind shear. Expect the best storm coverage to be
found closer to the NY/PA line. Otherwise we can expect a downright
sultry night with a continued general southerly flow steadily
pushing surface dewpoints upward and into the mid and upper
60s...while also keeping nighttime lows from falling below the upper
60s across the higher terrain...and the lower to mid 70s across the
lake plains.

As we progress into later Wednesday morning and Wednesday
afternoon...the aforementioned shortwave trough and plume of deep
Gulf Moisture will push off to our southeast...with drying aloft
and general subsidence spreading into our region in its wake.
The HRRR shows some widely scattered convection redeveloping across
the western Southern Tier late morning/early afternoon with daytime
heating of the still very warm and humid airmass. Chance/likely POPs
have been included here. Temperature-wise...850 mb temps of around
+18C will again support fairly widespread highs in the mid 80s to
lower 90s... with dewpoints in the upper 60s to lower 70s lending a
distinctively muggier feel to the air when compared to the preceding
few days.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
There will be a chance for showers and thunderstorms through a good
portion of this period as increasing amounts of moisture coupled
with weak frontal systems raises the probability of rainfall.
Coupled with the rain chances, this period will also remain humid
and hot through the daytime...with muggy and warm nights.

Wednesday night the first wave of moisture will be passing to our
northeast, with drier air briefly edging southeastward from Ontario
Canada. There may linger a shower across the Southern Tier,
otherwise much of the night should remain dry.

Thursday a weak cold front will approach the Eastern Great Lakes
region, with another surge of moisture advancing northward from the
Southeast states. Lift along this boundary, coupled with daytime
instability (CAPE greater than 1000 J/KG) will bring chances for
showers and thunderstorms. This cold front will washout across the
NYS/Canadian border Thursday night. Given the amount of instability
and moisture remaining across the region, there will remain chances
for showers through the night.

Friday, an area of low pressure will advance across the northern
Great Lakes region, with our region remaining within the warm sector
of the system. A developing warm front, lying along the old washed
out cold front will form and strengthen as this area of low pressure
advances across southern Canada. Will continue with chances for
showers and thunderstorms Friday and Friday night, with likely pops
across the north country which will lie close to the frontal
boundary.

Temperatures at 850 hPa will average +18 to 20C across the region
both Thursday and Friday. This will bring mid 80s to lower 90s
across the region. Combined with the humidity, Thursday may have
apparent temperatures reach near 100F across the Genesee Valley and
northern Finger Lakes region. Over night lows both Thursday night
and Friday night will likely remain in the 70s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
The weather pattern turns much more conducive to widespread rainfall
across the region for the weekend. This comes in the form of high
pressure off the southeast coast and slow moving troughing building
into the Great Lakes region. Meanwhile, a subtropical low seen
spinning off the Gulf Coast with abundant subtropical moisture will
get caught up in the southerly flow between the ridge to the east
and the trough to our west, advecting copious amounts of moisture
poleward. Global models continue to vary on the fine details, but
are largely in favor of setting up this potentially very wet pattern
for the forecast area.

By Saturday morning, the most favorable synoptic support of
widespread rainfall will be in place for the region. A stalled
east/west frontal boundary with the region in the right entrance
region of an upper-level jet to our north will provide plenty of
synoptic lift. Meanwhile, global models, particularly the ECMWF and
Canadian GEM, develop impressive low-level moisture transport ahead
of the impinging upper-level trough, with PW values likely exceeding
2.0 inches. To put that in perspective, per NAEFS climatology that
is near the 99th percentile for this time of year, and the SPC
sounding climatology confirms a value over 2 inches would be near or
at record levels for the day. While the GFS synoptics would also
support some widespread rainfall, it remains a bit more progressive
with the front and rainfall totals would likely not be as high. The
EC/GEM solutions have been consistent over the last day or two, and
should these solutions verify, this could evolve into too much of a
good thing with a flood and flash flood risk evolving.

Rain chances will remain around with a soupy airmass for Sunday and
Monday, but should become more scattered in coverage as global
models are coming into better agreement that the front slowly shifts
toward central PA and central/eastern NY. Temperatures will begin to
cool back closer to normal over the weekend and early next week with
the increase in clouds and rain.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
A complex of showers and thunderstorms is moving across western NY
early this morning. A mid level trough is combining with deep
moisture and a 30kt low level jet to produce the showers and
thunderstorms which should arc across western and central NY through
the pre-dawn hours. Vsby should remain VFR most of the time,
although the heavier storms may produce brief/local MVFR to IFR
conditions.

CIGS should remain mainly VFR on the lake plains with SSW downslope
flow helping to keep the low levels unsaturated. Across the higher
terrain of the Southern Tier, Finger Lakes, and Tug Hill region,
MVFR to IFR CIGS will likely develop which has been included in the
KJHW TAF.

Wednesday afternoon there is a potential of some showers and storms
to develop across the western Southern Tier with daytime heating.
This may impact KJHW but confidence is too low to include anything
other than VCSH at this time. All other areas will see skies lifting
and scattering out into the evening hours as drier air aloft
arrives.

Outlook...

Thursday through Friday...Mainly VFR with chance of
showers and thunderstorms.
Saturday and Sunday...VFR/MVFR with showers likely and a chance of
thunderstorms.

&&

.MARINE...
For the next few days...a relatively weak pressure gradient will
be found across the Lower Great Lakes...resulting in gradient winds
and waves remaining below small craft advisory levels. This
stated... locally higher winds and waves will be possible within
showers and thunderstorms this morning.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...HITCHCOCK/SMITH
NEAR TERM...HITCHCOCK/SMITH
SHORT TERM...THOMAS
LONG TERM...CHURCH
AVIATION...HITCHCOCK/SMITH
MARINE...JJR/SMITH
Hazardous weather outlook, Aug 9, 2:54 PM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
254 PM EDT TUE AUG 9 2016

NYZ001-002-007-008-010>012-019>021-085-101900-
NIAGARA-ORLEANS-JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
254 PM EDT TUE AUG 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A COMPLEX FRONTAL ZONE IS FORECAST TO STALL OVER OUR REGION
SATURDAY THROUGH MONDAY. A SERIES OF DISTURBANCES WILL MOVE ALONG
THIS FRONTAL ZONE AND COMBINE WITH AN EXTREMELY MOIST AIRMASS TO
BRING THE POTENTIAL FOR PERIODS OF RAIN AND SCATTERED
THUNDERSTORMS. IF THIS RAIN MATERIALIZES IT WILL INITIALLY BE
BENEFICIAL TO OUR DROUGHT...HOWEVER THERE IS SOME POTENTIAL FOR
THE RAIN TO BECOME HEAVY ENOUGH LOCALLY TO PRODUCE ISOLATED FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-101900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
254 PM EDT TUE AUG 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ003>006-013-014-101900-
MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-LIVINGSTON-ONTARIO-
254 PM EDT TUE AUG 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A HOT AND HUMID DAY THURSDAY WILL SEND APPARENT TEMPERATURES WELL
INTO THE 90S, POSSIBLY TOUCHING 100F IN SPOTS.

A COMPLEX FRONTAL ZONE IS FORECAST TO STALL OVER OUR REGION
SATURDAY THROUGH MONDAY. A SERIES OF DISTURBANCES WILL MOVE ALONG
THIS FRONTAL ZONE AND COMBINE WITH AN EXTREMELY MOIST AIRMASS TO
BRING THE POTENTIAL FOR PERIODS OF RAIN AND SCATTERED
THUNDERSTORMS. IF THIS RAIN MATERIALIZES IT WILL INITIALLY BE
BENEFICIAL TO OUR DROUGHT...HOWEVER THERE IS SOME POTENTIAL FOR
THE RAIN TO BECOME HEAVY ENOUGH LOCALLY TO PRODUCE ISOLATED FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Aug 10, 1:39 AM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
139 AM EDT WED AUG 10 2016

NYZ019-020-085-100645-
SOUTHERN ERIE-CATTARAUGUS-CHAUTAUQUA-
139 AM EDT WED AUG 10 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ERIE...
NORTHWESTERN CATTARAUGUS AND NORTHEASTERN CHAUTAUQUA COUNTIES...

AT 137 AM EDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER EVANGOLA
STATE PARK...OR 14 MILES NORTHEAST OF DUNKIRK...MOVING EAST AT 30
MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAMBURG...EAST
AURORA...EVANS...BOSTON...EDEN...COLDEN...ANGOLA...NORTH
COLLINS...EAST CONCORD AND NORTH BOSTON.

THIS INCLUDES INTERSTATE 90 BETWEEN EXITS 58 AND 57A.

VERY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING ARE OCCURRING
WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR
VEHICLE.

LAT...LON 4267 7911 4268 7909 4278 7858 4257 7851
      4245 7912 4263 7917
TIME...MOT...LOC 0537Z 255DEG 28KT 4257 7908

TMA
Special weather statement, Aug 10, 2:29 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
229 AM EDT WED AUG 10 2016

NYZ003-011-100730-
MONROE-GENESEE-
229 AM EDT WED AUG 10 2016

...A STRONG THUNDERSTORM WILL AFFECT GENESEE AND SOUTHWESTERN
MONROE COUNTIES...

AT 228 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OAKFIELD...OR
NEAR BATAVIA...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHILI...BATAVIA...LE
ROY...SPENCERPORT...BYRON...SCOTTSVILLE...CHURCHVILLE...
OAKFIELD...RIGA AND STAFFORD.

THIS INCLUDES INTERSTATE 90 BETWEEN EXITS 48 AND 47.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4308 7838 4313 7809 4313 7801 4314 7800
      4315 7800 4319 7777 4301 7769 4299 7780
      4299 7791 4297 7791 4288 7833
TIME...MOT...LOC 0628Z 252DEG 36KT 4300 7831

TMA
Special weather statement, Aug 10, 3:06 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
306 AM EDT WED AUG 10 2016

NYZ003-004-100800-
WAYNE-MONROE-
306 AM EDT WED AUG 10 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WAYNE AND MONROE
COUNTIES...

AT 305 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
CHURCHVILLE...OR NEAR CHILI...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROCHESTER...GREECE...IRONDEQUOIT...CHILI...BROCKPORT...EAST
ROCHESTER...WEBSTER...FAIRPORT...BRIGHTON AND GATES-NORTH GATES.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 390 NEAR EXIT 12.
 INTERSTATE 90 NEAR EXIT 46.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4309 7793 4313 7791 4313 7794 4323 7798
      4326 7760 4324 7758 4323 7753 4327 7742
      4328 7721 4306 7722 4302 7790
TIME...MOT...LOC 0705Z 256DEG 31KT 4312 7784

TMA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 1:39 AM EDTSpecial Weather StatementBUFErie66 min
Aug 10, 2:29 AM EDTSpecial Weather StatementBUFGenesee61 min
Aug 10, 5:26 PM EDTSpecial Weather StatementBUFChautauqua64 min
Aug 10, 5:37 PM EDTFlash Flood WarningBUFChautauqua3 hr

Nearby

Special Weather Statements in New York, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.